Smooth conjugacy of centre manifolds

Almut Burchard, Bo Deng, Kening Lu

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

In this paper, we prove that for a system of ordinary differential equations of class Cr+1,1, r ≥0 and two arbitrary Cr+1'1 local centre manifolds of a given equilibrium point, the equations when restricted to the centre manifolds are Crconjugate. The same result is proved for similinear parabolic equations. The method is based on the geometric theory of invariant foliations for centre-stable and centre-unstable manifolds.

Original languageEnglish (US)
Pages (from-to)61-77
Number of pages17
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume120
Issue number1-2
DOIs
StatePublished - 1992

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Smooth conjugacy of centre manifolds'. Together they form a unique fingerprint.

Cite this